# SDR RRXA000712

- Difficulty date: March 15, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 57538934
- Condition: Cracked
- Location: Sta 1160, L33r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK ON THE WEB AT STA 1160 LONGERON 33R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIRED DOUBLER AND FILLER IAW DC-8 SRM 53-2-0 F23.
